MathSciNet Relay Station
MathSciNet bibliographic data
MR1802761 (2001k:16053) 16S50 (47L35)
Cheung, Wai-Shun Commuting maps of triangular algebras. J. London Math. Soc. (2) 63 (2001), no. 1, 117–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement